Alert archive / Alabama / Tornado Warnings in 2023

Tornado Warning 30, NWS Birmingham, AL

January 12, 2023Tallapoosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 1:24 PM CST for Tallapoosa County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2023, 1:24 PM CST (19:24 UTC)
Expired
Jan 12, 2023, 2:04 PM CST
In force
40 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Observed
Damage threat
Catastrophic
Hail
0.75 in

County Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 43 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 1:36 PM CSTHAIL 1Russell Field Airport, ALQUARTER-SIZED HAIL REPORTED IN ALEXANDER CITY.
Jan 12, 1:42 PM CSTTORNADO4 Wnw Jacksons' Gap, ALMULTIPLE STRUCTURES DAMAGED ALONG US 280 NEAR THE LAKE MARTIN BRIDGE. TDS OBSERVED.
Jan 12, 1:51 PM CSTTSTM WND DMGEagle Creek, ALSOCIAL MEDIA REPORT OF TREES AND POWER LINES DOWN ON HORSESHOE BEND ROAD NORTHEAST OF JACKSONS GAP. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 12:06 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted.

694 
WFUS54 KBMX 121924
TORBMX
ALC123-122030-
/O.NEW.KBMX.TO.W.0030.230112T1924Z-230112T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
124 PM CST Thu Jan 12 2023

...TORNADO EMERGENCY FOR Northern Tallapoosa County...

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northern Tallapoosa County in east central Alabama...

* Until 230 PM CST.
    
* At 123 PM CST, a confirmed large and destructive tornado was
  observed near Nixburg, or near Equality, moving northeast at 55
  mph.

  TORNADO EMERGENCY for Northern Tallapoosa County.  This is a 
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Deadly tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* Locations impacted include...
  Alexander City, Dadeville, Jacksons' Gap, New Site, Hillabee Creek,
  Northern Lake Martin, Wind Creek State Park, Eastern Lake Martin,
  Western Lake Martin, Daviston, Horseshoe Bend National Military
  Park, Eagle Creek and Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3280 8600 3281 8601 3294 8601 3311 8564
      3311 8559 3291 8560
TIME...MOT...LOC 1923Z 245DEG 49KT 3280 8615 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN

$$

17/KLAWS
4 follow-up statements
491 
WWUS54 KBMX 121930
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
130 PM CST Thu Jan 12 2023

ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
130 PM CST Thu Jan 12 2023

...TORNADO EMERGENCY FOR Alexander City and Wind Creek State Park...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTHERN
TALLAPOOSA COUNTY...
    
At 129 PM CST, a confirmed large and destructive tornado was located
over Highway 9 and Highway 22, or near Equality, moving northeast at
55 mph.

TORNADO EMERGENCY for Alexander City and Wind Creek State Park. This 
is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, New Site, Hillabee Creek,
Northern Lake Martin, Wind Creek State Park, Eastern Lake Martin,
Western Lake Martin, Daviston, Horseshoe Bend National Military Park,
Eagle Creek and Horseshoe Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3280 8600 3281 8601 3294 8601 3311 8564
      3311 8559 3291 8560
TIME...MOT...LOC 1929Z 245DEG 49KT 3284 8605 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.75 IN

$$

17/KLAWS
153 
WWUS54 KBMX 121939
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
139 PM CST Thu Jan 12 2023

ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
139 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTHERN
TALLAPOOSA COUNTY...
        
At 139 PM CST, a confirmed large and extremely dangerous tornado was
located over Northern Lake Martin, or near Alexander City, moving
northeast at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, New Site, Northern Lake
Martin, Wind Creek State Park, Eastern Lake Martin, Daviston, Eagle
Creek, Horseshoe Bend and Horseshoe Bend National Military Park.

LAT...LON 3281 8596 3290 8601 3311 8559 3292 8560
      3282 8592
TIME...MOT...LOC 1939Z 245DEG 47KT 3289 8592 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

17/KLAWS
664 
WWUS54 KBMX 121949
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
149 PM CST Thu Jan 12 2023

ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
149 PM CST Thu Jan 12 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHEASTERN TALLAPOOSA COUNTY...
        
At 148 PM CST, a confirmed tornado was located near Jacksons' Gap, or
near Dadeville, moving east at 55 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Jacksons' Gap, Daviston, Horseshoe Bend, Horseshoe Bend National
Military Park and Eagle Creek.

LAT...LON 3288 8582 3293 8585 3305 8559 3292 8560
      3292 8561
TIME...MOT...LOC 1948Z 248DEG 49KT 3292 8578 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

17/KLAWS
030 
WWUS54 KBMX 122004
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
204 PM CST Thu Jan 12 2023

ALC123-122014-
/O.CAN.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
204 PM CST Thu Jan 12 2023

...THE TORNADO WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CST for east central
Alabama.

LAT...LON 3288 8582 3293 8585 3305 8559 3292 8560
      3292 8561
TIME...MOT...LOC 2001Z 245DEG 49KT 3301 8554 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 12:44 PM CST, 40 minutes earlier.

Area forecast discussion, Jan 12, 12:44 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1244 PM CST Thu Jan 12 2023

...New SHORT TERM...

.SHORT TERM...
(This evening through Friday)
Issued at 1231 PM CST THU JAN 12 2023

A line of showers and thunderstorms with some severe thunderstorms
with damaging wind, large hail and tornado potential continues to
move east across Central Alabama. Improving conditions will
continue across our northwest counties and will expand further
east through the afternoon hours. There will be potential for a
few showers and storms ahead of the cold front as it advances
east, but much of the instability has been consumed. Ahead of
this activity, a weakly capped environment will continue to allow
instability to build with severe weather potential increasing
across our southern and eastern counties ahead of the line of
storms.

We will see improving conditions areawide by mid to late evening
with only a small chance for a few lingering showers across the
northeast. Temperatures will fall after sunset behind the line of
storms with readings falling to near freezing far northwest toward
daybreak on Friday morning with readings in the mid 30s across
the northwest third of the area and in the upper 30s for the rest
of the area except the far southeast with readings in the lower
40s.

Enough moisture is expected to rotate back into portions of the
northern and eastern counties very early Friday morning that may
produce some light drizzle mixed with flurries. No accumulations
are expected given how warm we have been recently. This risk will
taper off by late morning as temperatures struggle to climb,
reaching around 40 northwest and in to the mid 40s across the
central and southeast counties.

05

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 251 AM CST THU JAN 12 2023

Friday through Wednesday.

Any lingering showers due to wrap around moisture should lift out of
our area by late Friday morning. Temperatures will be dropping
through the day on Friday with Friday night/Saturday morning low
temperatures expected to be in the 20s area-wide. Dry and colder
weather will continue through the weekend with increasing rain
chances through the early part of next week as a trough lifts
through the Plains and into the Great Lakes region. The path of this
system is pretty far north and most of the dynamics remain displaced
well to the north, so not expecting any potential for strong storms
with it. Thunderstorms probabilities remain minimal due to the
limited instability, so we'll continue to leave any mention of
thunderstorms out of the forecast Monday through Wednesday as the
frontal boundary moves into our area, stalls, then potentially lifts
back northward. Given the uncertainty in timing of the front and
where/if it stalls, the rain chances remain fairly broad through
early next week.

25/Owen

&&

.AVIATION...
(18Z TAFS)
Issued at 1117 AM CST THU JAN 12 2023

A line of rain with thunderstorms, some severe, will continue
moving east across the area. TCL will be impacted by nearby TS
through 19z followed by an end to the thunderstorm activity.
BHM/EET/ASN/ANB will continue to be impacted through 20z followed
by decreased thunderstorm activity. MGM and TOI will be impacted
over the early afternoon hours. Low clouds will persist across the
area though rain and storms will push to the east. More moisture
may return overnight into early Friday morning near BHM/ASN/ANB.

05

&&

.FIRE WEATHER...

A line of strong to severe showers and storms will move through
the area today, with breezy winds outside of any thunderstorms as
well. Colder and drier air moves in for Friday with afternoon RH
values in the 45 to 55 percent range and northwesterly 20ft winds
around 10 to 12 mph. Afternoon RH values will be in the 30 to 40
percent range over the weekend with lighter winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     35  42  25  47 /  20  20   0   0
Anniston    37  43  27  47 /  20  20   0   0
Birmingham  36  42  28  48 /  10  10   0   0
Tuscaloosa  37  44  27  50 /  10  10   0   0
Calera      37  43  28  49 /  10  10   0   0
Auburn      39  44  28  49 /  40  10   0   0
Montgomery  40  46  28  51 /  30  10   0   0
Troy        40  46  28  51 /  50  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for the following
counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers-
Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah-
Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-
Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St.
Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston.

&&

SHORT TERM...05
LONG TERM....25
AVIATION...05
Hazardous weather outlook, Jan 12, 2:57 AM CST, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
257 AM CST Thu Jan 12 2023

ALZ011>015-017>050-131200-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
257 AM CST Thu Jan 12 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe storms are possible on Thursday generally from 9 am
through 7 pm as a cold front moves through the area. The main
concern will be damaging winds, though a tornado or two cannot be
ruled out, along with isolated hail up to 1 inch.

Strong gusty winds are expected for much of the day across Central
Alabama well in advance of any thunderstorm activity.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
on today.

In the hours before

Local storm report, Jan 12, 12:57 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TORNADO          2 SE VIDA JUNCTION      32.55N 86.66W
01/12/2023                   AUTAUGA            AL   TRAINED SPOTTER

            MAJOR STRUCTURAL DAMAGE REPORTED ALONG US
            82.

&&
Local storm report, Jan 12, 1:04 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TORNADO          4 ENE VIDA JUNCTION     32.59N 86.61W
01/12/2023                   AUTAUGA            AL   EMERGENCY MNGR

            HEAVY DAMAGE ALONG NUMEROUS ROADWAYS IN THE
            JOFFRE AND OLD KINGSTON COMMUNITIES.

&&
Local storm report, Jan 12, 1:05 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TORNADO          4 ENE VIDA JUNCTION     32.59N 86.61W
01/12/2023                   AUTAUGA            AL   LAW ENFORCEMENT

            HEAVY DAMAGE ALONG NUMEROUS ROADWAYS IN THE
            JOFFRE AND OLD KINGSTON COMMUNITIES.
            CORRECTS SOURCE OF REPORT.

&&
Local storm report, Jan 12, 1:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TORNADO          4 W TITUS               32.71N 86.38W
01/12/2023                   ELMORE             AL   FIRE DEPT/RESCUE

            TORNADO OBSERVED CROSSING LIGHTWOOD ROAD.
            TDS OBSERVED.

&&
Local storm report, Jan 12, 1:15 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     TSTM WND DMG     1 S COLUMBIANA          33.16N 86.61W
01/12/2023                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON EGG AND BUTTER ROAD.

0104 PM     HAIL             3 WNW BARFIELD          33.37N 85.77W
01/12/2023  E0.25 INCH       CLAY               AL   PUBLIC

            REPORT OF PEA SIZE HAIL ALONG CR49 AT STATE
            LAKE ROAD.

&&
Local storm report, Jan 12, 1:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CST THU JAN 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TORNADO          3 E NEW PROSPECT        32.66N 86.49W
01/12/2023                   AUTAUGA            AL   FIRE DEPT/RESCUE

            SEVERE DAMAGE REPORTED ALONG CR 68 IN THE
            AREA OF US 31.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:33 AM CSTSpecial Weather StatementBMXMarion27 min
Jan 12, 8:04 AM CSTSpecial Weather StatementBMXWinston26 min
Jan 12, 8:07 AM CSTTornado WarningBMXWinston24 min
Jan 12, 8:39 AM CSTSpecial Weather StatementBMXFayette36 min
Jan 12, 8:58 AM CSTTornado WarningBMXGreene, Sumter62 min
Jan 12, 9:08 AM CSTSevere Thunderstorm WarningBMXWalker, Winston37 min
Jan 12, 9:16 AM CSTTornado WarningBMXWalker, Winston3 min
Jan 12, 9:46 AM CSTSpecial Weather StatementBMXBlount29 min
Jan 12, 9:49 AM CSTSpecial Weather StatementBMXTuscaloosa26 min
Jan 12, 9:51 AM CSTTornado WarningBMXGreene, Hale, Tuscaloosa54 min
Jan 12, 9:55 AM CSTSevere Thunderstorm WarningBMXSumter50 min
Jan 12, 10:12 AM CSTTornado WarningBMXGreene, Hale, Marengo, Sumter63 min
Jan 12, 10:25 AM CSTTornado WarningBMXBibb, Tuscaloosa32 min
Jan 12, 10:53 AM CSTTornado WarningBMXMarengo56 min
Jan 12, 10:53 AM CSTTornado WarningBMXPerry45 min
Jan 12, 11:14 AM CSTTornado Warning Tornado observedBMXBibb45 min
Jan 12, 11:19 AM CSTSevere Thunderstorm WarningBMXShelby41 min
Jan 12, 11:32 AM CSTTornado WarningBMXDallas, Perry58 min
Jan 12, 11:36 AM CSTTornado Warning Tornado observedBMXChilton54 min
Jan 12, 11:38 AM CSTSevere Thunderstorm Warning Considerable damage threatBMXSt. Clair, Talladega52 min
Jan 12, 12:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Cleburne45 min
Jan 12, 12:17 PM CSTSevere Thunderstorm WarningBMXCoosa, Shelby, Talladega43 min
Jan 12, 12:18 PM CSTTornado Warning EmergencyTornado observedBMXAutauga, Dallas57 min
Jan 12, 12:29 PM CSTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne25 min
Jan 12, 12:39 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXClay66 min
Jan 12, 12:50 PM CSTTornado Warning EmergencyTornado observedBMXChilton, Coosa, Elmore55 min
Jan 12, 1:09 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Coosa, Elmore51 min
Jan 12, 1:22 PM CSTSevere Thunderstorm WarningBMXCleburne, Randolph38 min
Jan 12, 1:24 PM CSTSevere Thunderstorm WarningBMXDallas, Lowndes, Montgomery66 min
Jan 12, 1:34 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXTallapoosa41 min
Jan 12, 1:49 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXChambers41 min
Jan 12, 1:57 PM CSTTornado Warning Tornado observedBMXChambers, Randolph29 min
Jan 12, 2:03 PM CSTSevere Thunderstorm Warning Considerable damage threatBMXElmore, Macon, Montgomery, Tallapoosa57 min
Jan 12, 2:21 PM CSTSevere Thunderstorm WarningBMXChambers, Lee54 min
Jan 12, 2:25 PM CSTSevere Thunderstorm WarningBMXLowndes, Montgomery50 min
Jan 12, 3:11 PM CSTSevere Thunderstorm WarningBMXBarbour, Pike64 min
Jan 12, 3:14 PM CSTSpecial Weather StatementBMXBullock, Lee, Macon, Russell46 min
Jan 12, 3:17 PM CSTTornado WarningBMXBarbour, Pike47 min
Jan 12, 3:53 PM CSTSpecial Weather StatementBMXRussell37 min
Jan 12, 4:00 PM CSTSevere Thunderstorm WarningBMXRussell30 min

Nearby

Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.